OK thank you!
I saw my urologist yesterday and since my testosterone levels were low..C'mon most men 50 and up always has a normal decrease of this hormone anyway..I'm 55. In the blood labs, when they see the Luteinz hormone drop, 3.5 out of normal range ( 1-10.2) The first thing he wants me to do is to inject myself with this anabolic steroid Testosterone once a week, Intramuscular,,,dang, that needle is a 22G almost 2" needle! The nurse gave me the first shot in the office,now I have to do the rest.
Has anyone been on this therapy? Has it worked at all? he tells me it's supposed to increase my sex drive...what? I've always had a sex drive, now and before the surgery, I just can't get an erection. When I did take that cialis, about
1/2 hour into it, I looked at a Penthouse, whole lotta nada.
Doc says that even with my Rad. Prostatectomy, I could still get the cancer.
"Another possible side effect of testosterone replacement therapy and/or injections in men is enlargement of the prostrate glands. Hence, patients with prostrate cancer and breast cancer should take proper medical advice prior to taking such treatment injections. Some patients even report painful symptoms in the scrotum and associated areas."
"It has been observed that testosterone therapy can aggravate prostate cancer by stimulating the growth of cancerous cells. Sometimes excess testosterone can lead to the enlargement of the prostate gland. A prolonged use of testosterone is associated with liver damage, peliosis hepatitis (development of blood filled cystic spaces in the liver), cholestatic hepatitis (a condition, where bile secretion is obstructed) and liver cancer. Testosterone is also linked to a reduction in the excretory functions of the liver. Besides, it can have an adverse impact on the nervous system and thereby cause anxiety, depression and sleep apnea. "
Post Edited (unhappycramper) : 4/28/2010 12:47:32 AM (GMT-6)